# SDR FDEA201603020798

- Difficulty date: March 2, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 69,320 hours, 24,477 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Warning Light
- Condition: False Activation
- Location: Autothrottle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT 40 KTS, MASTER CAUTION, AUTO THROTTLE DISC, ALERT APPEARED ON EICAS.  REJECTED TAKEOFF.  CLEARED MSG WITH AUTOTHROTTLE DISCONNECTS ON THROTTLE QUADRANT.  THRUST MANAGEMENT SYS & AUTO THROTTLE SYS INOPERATIVE.  THRUST MANAGEMENT SYS & THROTTLE SYS INOPERATIVE.  PERFORMED T/S AND TEST ITEM  02,05,10 PER FIM 22-03 FAULT TREE 828,  FIM 22-03 FAULT TREE 830 AND FIM 22-03 FAULT TREE 835,NO FAULT FOUND,ALL TEST PASSED.    PERFORMED TEST MCDP ITEM 30 AND 40 FOR LLM IAW AMM 22-00-02-2.TEST PASSED.OPS CHECK OK.  ACFT STILL CAT 3.
